# SDR DALA14016963155

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 31,233 hours, 16,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y1292 FRAMES 64 - 66.  REPLACED FLOOR SUPPORT IAW SRM A319 51-72-11 AND DWG D53472816.
